# SDR VNAA9906008

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389502
- Condition: Failed
- Location: Ground Cooling
- Part time: 96,224 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE SHUT DOWN, SMOKE WAS NOTED IN THE COCKPIT.  MAINTENANCE INSPECTED AND DEFERRED THE GROUND COOLING FAN IN ACCORDANCE WITH THE MINIMUM EQUIPMENT LIST.  LATER ON 17 JUNE 99 THE GROUND COOLING FAN WAS REPLACED AND THE DEFERRAL WAS REMOVED FROM THE AIRCRAFT.
